mental-health-icon
Mental health
I have prescribed LAMITOR -DT (25)... I m asking that if I start this medicine,can I easily leave it too ... Or there ll be something like withdrawal symptoms or drug dependency .... For ur concern let me explain u my problem I m having more sleep and that is harming my studies... And presently I m on SERTALINE(50)....KINDLIY GIVE ME SOME ADVICE...
32 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Priyadarshi Srivastava
Psychiatrist 6 yrs exp Lucknow
Lamotrigine is a mood stabiliser which is generally prescribed in bipolar disorder. First you have to see that in the past did you have any episode of mania associated with big talks, extremely happy mood without reason, irritability, overspending, aggressive ness.. Don't know why it is prescribed to you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.